Couldn't find what you looking for?

TRY OUR SEARCH!

i have had severe nausea from my IUD!! has anyone else? >:(

Loading...

yes I have had nausea from my iud. I feel bloated a lot. I have bad mood swings. I am sure its from the iud, but I get pregnant very easy. I am scared I will get pregnant with my iud and not know it. any advice???
Reply

Loading...

I just had the mirena put in yesterday. Today I have been feeling a good deal of nausea. Come to find out, this is one of the common side effects of the mirena. I hope it goes away in the next few weeks. If the nausea is accompanied by dizziness or headaches, you should see you doctor immediatly, otherwise, the nausea is from the hormones.
Reply

Loading...

I have felt so weird since getting my IUD in. I am in nursing school and learn about diseases and always think I have them but know it's just the IUD. I feel nauseous a lot, it takes a while for my pimples (which I hardly had before the IUD) to go away, like 3-4 weeks! I have the heaviest periods, and severe PMS. I had the IUD put in in August. I don't spot anymore, I did for the first 2-3 months always at about 2 weeks prior to my period. I will probably keep the IUD because I can't handle birth control and am not ready for tubal ligation, and dont want anymore kids. I am 28, very healthy, and hate this feeling. I get severe headaches, and my blood tests since getting the copper IUD always show high potassium. I get SO hungry and noticed that I've gained about 6 lbs since insertion that won't really go away. I don't think I'll gain more than that so I'm ok, but just hate all these side effects. I started taking Zinc pills to counteract the copper, and if I took them daily they'd probaly help my skin, but of course I forget every day. Oh, and I also thought I was pregnant all the time because since the IUD my breasts grew also, and I've been a little depressed.
Well ladies, good luck with everything, I don't have any anwswers but felt I could share my experience so people know it's not just them.
Reply

Loading...

I have had the mirena iud for 7 mnths and am nauseaus all the time and sometimes have severe headaches.. Also about a 2 mnths after i stopped having my period i was wondering if anyone else has done the same??
Reply

Loading...

ive had my merena since feb 2009 & ive been so nauseaous since then & i nvr thought of it being merena. But im so sick of this feeling! maybe its pressing up against something that makes me feel that way. I don't think it's hormones cus it's such a little dose that it releases..smaller than birth control. I feel very tired sometimes but theres all kinds of things that cause fatigue. i just scheduled an app to get it removed aug 20 '09 because i want to feel better & be more natural...obvious my body's telling me somethin. Yeah..i can't b so lazy about sex anymore w/my husband cus will hav to be extra cautious & im sure he's become such a slacker about it now but i think id wana feel better instead & get rid of the other worries that come along w/merena. My family doctor told me she's known 3 woman that have gotten pregnant on merena! that wud b so horrible to get pregnant & hav an ectopic pregnancy & that child not have a chance..i cudn't live w/myself. i'd rather that never happen. best thing for family planning is to not have sex for those 2weeks....the day ur period starts & those following 13-15 days after. I had sex than to get pregnant cus i was having a hard time conceiving & the first time i obeyed that i got pregnant. & don't use cheap condoms or old. think every merena user(which are all mothers) kno that one. God will give you a child at a certain time if its meant to be.....bottom line______! I'll keep everyone posted on how im feeling after the removal of IUD. Till then...pour some lemon juice in a glass of water & drink that when ur nausea is severe...mite help..or sum emetrol syrup OC med.
Reply

Loading...

hi
yes I have had nausea from my iud. I feel bloated a lot. I have bad mood swings. I am sure its from the iud(i have all of this and plus i get my period every month...is this from my iud??could i be pregnant??
Reply

Loading...

i recently had my second mirena coil fitted. the first was fitted as i had severe pms and very heavy prolonged periods. the coil worked for this - i have not had a period for over four and a half years. the gynae doc thought it a good idea to replace it as i could possibly start to menstruate again if i didn't have it, he also thought it possible the pms would return.
i am 53 and the coil was "overdue" for replacement by about 3 months. i have had ibs for years but have had a lot more problems over recent years, my doctor puts it down to stress (he has done other tests this year - all fine, apart from a slightly high blood sugar level he was not over concerned about).
the few months leading up to the coil change were almost ibs free. could this be because the hormone had "run out" ??
since having the second mirena fitted 3 weeks ago i have felt awful. i am bloated to the point where i look pregnant, i am having to take fybogel again every day as i was so constipated, and although the fybogel is working for that, the bloating continues and i feel really nauseous on and off all day, and constantly full and have little appetite. i am also tearful and waking in the night feeling panicky (for no reason).
i am wondering if the coil is responsible as my gp can see no other cause apart from stress. could it be that my body no longer "wants" this hormone? is it worse this time because of my age?
it was also extremely painful having the second coil fitted - it was def not that bad the first time.
i never ever put the ibs down to the coil before, but some kind of instinct made me look my symptoms up on the net today and i was shocked to think that i may be feeling so rough now (and had increased ibs over the past few years) because of the mirena.
i am seriously considering visiting the clinic on tuesday to ask to have it removed.
does anyone have any advice?
Reply

Loading...

I have had mine in for 10 months. I have been sick all the time. Nausua, gained 20 pounds,rashes,inner ear problems ,bloating,Cant drive at night beacause of the dizziness,sinus problems,breast grew bigger and tenderness,loss of hair,etc. I have had it out for a week now,no changes yet- but I hope.
Reply

Loading...

ive had my iud inserted in march of 2008. i never got it checked after i had it inserted since, i dont quialify for help from the government and since my boyfriends employer doesnt give benefits. anyways, for the past 2 weeks ive been nauseous and throwing up also very anxious and depressed. i stress out a lot and i know it, but its just so wierd for me to be this freaked out about things and not handle them the way i normally would. i lost interest in sex, i mean...i didnt lose interest in it - it just gets painful. i cant do it in certain positions, its hurts real bad right after and i hate it. someone help :-( i want to get it taken out.
Reply

Loading...

I totally understand what you are going thru. I also had mirena inserted in 2008 and I as well did not qualify for gov. assistance. I have been suffering so much, from muscle pain, horrible daily headaches, nausea, back and abdominal pain, mood swings, hot flashes, anxiety, depression, pain during and after sex... agh and so much more. sowhat I did is find my closest planned parenthood, I was approved and I will have it taken out 8/6/10! Thank God! I can't wait. so what you can do is check if you have a planned parenthood clinics in you're state.

Good Luck! I hope you are able to take it out soon!
Reply

Loading...

I had a copper IUD b/c I did not want the hormones. I had extreme cramping which later became was diagnosed with fibroids. I have had my copper IUD replaced with the Mirena and no more cramping but dizziness, ringinig in ears and bleeding when I urinate. Dont know if it is worth it, when you have to stop to catch you step. They say low dose hormone hope it is not the one of these things they pull off the market in years b/c they realize it should have not been FDA approved.
Reply

Loading...

I had the Mirena IUD inserted in May of '10. Afterwards, I drove myself the ten minutes it took to get home from my apt and could barely crawl to my bed by the time I got there. I would have preferred any pain I have gone through, to the intensity of the nausea I felt. I called my partner a few hrs later and he left work to take me to the hospital. They removed the IUD that night in the ER. My nausea did not go away from a week. It did not even subside a little. I am a tough lady, but I went to the ER three times that week and spent two nights in the hospital. Thank god for insurance.
I was released from the hospital a week after my IUD was placed. I had lost ten pounds after not eating or drinking a single thing for a week.
All of the millions of tests they ran on me that week came back normal.
I am wondering if there might be a psychological connection with some unknown trauma and my uterus, as I got seriously sick in almost the exact same way at age 8.
Maybe a shot in the dark, not sure of any common denominator here.
Reply

Loading...

It sounds like having nausea is normal after getting an IUD. I was worried something was wrong with me, but it sounds like I'm better off than most people. Hopefully this queasiness will go away after a few days. It's honestly not that bad, but reading all your testimonials has calmed me. Thank you for sharing how you feel. Good luck!
Reply

Loading...

that sounds real bad you got so many side effects. i got mine in only tuesday and am dizzy and stomach pains BUT im hoping this will ease off cause i cant take the pill as i get too moody with it.
Reply

Loading...